Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1681
Title: Evaluation of sums containing triple aerated generalized Fibonomial coefficients
Authors: Kılıç, Emrah
29574
Keywords: Fibonomial coefficients
q-analysis
sums identities
Issue Date: Apr-2017
Publisher: De Gruyter Open Ltd
Source: Kiliç, E. (2017). Evaluation of sums containing triple aerated generalized Fibonomial coefficients. Mathematica Slovaca, 67(2), 355-370.
Abstract: We evaluate a class of sums of triple aerated Fibonomial coefficients with a generalized Fibonacci number as coefficient. The technique is to rewrite everything in terms of a variable q and then to use Rothe's identity from classical q-calculus. (C) 2017 Mathematical Institute Slovak Academy of Sciences
URI: https://hdl.handle.net/20.500.11851/1681
ISSN: 0139-9918
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Triple aerated-revised.pdf261.42 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on Dec 29, 2022

WEB OF SCIENCETM
Citations

3
checked on Sep 24, 2022

Page view(s)

24
checked on Dec 26, 2022

Download(s)

6
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.